# SDR ABXA010744

- Difficulty date: February 13, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 9922937501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON UPPER CARGO FLOOR FRAME AT STATION 929 ABOVE TWO FASTENERS THAT HOLD THE AFT LOWER CARGO DOOR HOLD OPEN HOOK. REMOVED CORROSION AND INSTALLED REPAIR IAW DC-9 SRM 53-05.
